I finally went to Heart Dr.outside VA system and he listed this on the paperwork the 1st day I left,im not sure what exactly this means?I have had previous heart problems,and problems with dizzyness,black out's loss of balance,chest pains,told before in 03 I had Cardiomapathy,and possible mild Heart attack,in 03 also,still having high pulse last May it was 189 BPM.before i spent 15 day's in Hosp.get times blood pressure really drops severly low and then will go back up later in the day,also my pulse goes up and down.severe fatique,X-ray showed possible Chronic Pulmonary Arterial Hypertension?? Not sure what all this means or what could be going on.
Cardiomyopathy means your heart isn’t working as well as it should, and based on what you’ve described it could be related to a past heart attack that was “silent” (i.e. you didn’t have any symptoms at the time). Your chest pains, blood pressure drops, and fast heart rates could all be related to a weak heart, and they can also be caused by certain medications for heart failure. Sometimes a weak heart can let fluid build up in the lungs. Small muscles surrounding the blood vessels in the lungs squeeze harder in response to the high fluid. This causes the muscle to get thicker and stronger, but leads to high pressure in the blood vessels of the lungs—the condition called pulmonary hypertension. The already weakened heart can then get worse from trying to pump blood against high pressure in the blood vessels of the lungs. It is your decision whether to seek care in or out of the VA system, and the doctor may have been making a note of this in order to access your medical records from the VA system. Your condition sounds a bit complex and you should definitely be under the care of a cardiologist—particularly one that you trust.